American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] Sorin Micu and Enrique Zuazua. On the lack of null-controllability of the heat equation on the half-line. Trans. Amer. Math. Soc. 353 (2001) 1635-1659. MR 1806726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] C. Lederman, J. L. Vázquez and N. Wolanski. Uniqueness of solution to a free boundary problem from combustion. Trans. Amer. Math. Soc. 353 (2001) 655-692. MR 1804512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim. Almost periodic hyperfunctions. Proc. Amer. Math. Soc. 129 (2001) 731-738. MR 1792186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Belinda B. King. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000) 1339-1346. MR 1709756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Soon-Yeong Chung, Dohan Kim and Eun Gu Lee. Periodic hyperfunctions and Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2421-2430. MR 1657782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alberto G. Setti. $L^p$ and operator norm estimates for the complex time heat operator on homogeneous trees. Trans. Amer. Math. Soc. 350 (1998) 743-768. MR 1443889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniel W. Stroock. Gaussian measures in traditional and not so traditional settings. Bull. Amer. Math. Soc. 33 (1996) 135-155. MR 1362627.
Abstract, references, and article information   
View Article: PDF

[40] John L. Lewis and Margaret A. M. Murray. The method of layer potentials for the heat equation in time-varying domains. Memoirs of the AMS 114 (1995) MR 1323804.
Book volume table of contents   

[41] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Barry Simon. Large time behavior of the heat kernel: on a theorem of Chavel and Karp . Proc. Amer. Math. Soc. 118 (1993) 513-514. MR 1139473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Nai Ying Zhang. On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type . Math. Comp. 60 (1993) 133-166. MR 1149295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kin Ming Hui. A Fatou theorem for the solution of the heat equation at the corner points of a cylinder . Trans. Amer. Math. Soc. 333 (1992) 607-642. MR 1091707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John L. Lewis and Margaret A. M. Murray. Regularity properties of commutators and layer potentials associated to the heat equation . Trans. Amer. Math. Soc. 328 (1991) 815-842. MR 1020043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Terry R. McConnell. The two-sided Stefan problem with a spatially dependent latent heat . Trans. Amer. Math. Soc. 326 (1991) 669-699. MR 1008699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Russell M. Brown. The oblique derivative problem for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 107 (1989) 237-250. MR 987608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] William Rundell. The determination of a parabolic equation from initial and final data . Proc. Amer. Math. Soc. 99 (1987) 637-642. MR 877031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] H. S. Bear. Hardy spaces of heat functions . Trans. Amer. Math. Soc. 301 (1987) 831-844. MR 882717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[59] Pierre Baras and Jerome A. Goldstein. The heat equation with a singular potential . Trans. Amer. Math. Soc. 284 (1984) 121-139. MR 742415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Emmanuele DiBenedetto and Avner Friedman. The ill-posed Hele-Shaw model and the Stefan problem for supercooled water . Trans. Amer. Math. Soc. 282 (1984) 183-204. MR 728709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3